# SDR AALA202503200005

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 34,916 hours, 15,094 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR HARD TO OPEN. ADJUSTED LAVATORY DOOR. PER AMM 25-40-14.
